# SDR UPS08151887

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - NR 2 ENG THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  CREW RETURNED TO SAT.  ITEM DEFERRED PER MEL M371635 ASSIGNED.  REMOVED AND REPLACED NR 2 T/R INBOARD MASTER ACTUATOR PER MM 78-31-15-04.  ALL CHECKS GOOD PER SAME THIS CLEARS M371635.
